# SDR FDEA201010124099

- Difficulty date: October 12, 2010
- Submitted: October 27, 2010
- Operation: Air carrier
- Aircraft: N467FE
- Make and model: Boeing 727225
- Aircraft serial: 21449
- Aircraft time: 51,945 hours, 36,785 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 65545833
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BULGE EXTERIOR FUSELAGE BS 1183-1176 STR 22L AT AFT LAV SERVICE PANEL. REMOVED INNER DOUBLER IAW SRM 51-30-2.  FABRICATED NEW INNER DOUBLER FROM   7075T6 0.071" DIM. 20" X 20" IAW SRM 51-30-5 AND DWG 65-25607. INSTALLED NEW INNER DOUBLER IAW SRM 51-30-2 AT EXTERIOR FUSELAGE BS 1183 TO 1176.
